Alert archive / California / Wind Advisories in 2012

Wind Advisory 31, NWS Hanford, CA

October 21, 2012

NWS Hanford, CA issued this wind advisory at Oct 21, 2012, 11:20 AM PDT. It took effect at Oct 21, 2012, 12:00 PM PDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 21, 2012, 11:20 AM PDT (18:20 UTC)
In effect from
Oct 21, 2012, 12:00 PM PDT
Expired
Oct 21, 2012, 8:36 PM PDT
In force
9 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

187 
WWUS76 KHNX 211820
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1120 AM PDT SUN OCT 21 2012


CAZ099-220300-
/O.NEW.KHNX.WI.Y.0031.121021T1900Z-121022T0900Z/
SOUTHEASTERN KERN COUNTY DESERT-
1120 AM PDT SUN OCT 21 2012

...WIND ADVISORY IN EFFECT UNTIL 2 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM PDT MONDAY FOR THE
SOUTHEASTERN KERN COUNTY DESERT. 


* WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS AROUND 50
  MPH...ESPECIALLY BELOW MOUNTAIN PASSES AND CANYONS.

* TIMING: WINDS INCREASING AFTER NOON AND CONTINUING INTO THE LATE
  NIGHT HOURS. THE WINDS WILL DIMINISH AFTER MIDNIGHT TONIGHT.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...HIGHWAY 14 FROM ROSAMOND TO JAWBONE CANYON...HIGHWAY
  58.

* IMPACTS: GUSTY CROSSWINDS MAY MAKE TRAVEL DIFFICULT FOR HIGH
  PROFILE VEHICLES...ESPECIALLY BELOW MOUNTAIN PASSES AND CANYONS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
30 MPH OR GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

JEB

WEATHER.GOV/HANFORD
2 follow-up statements
262 
WWUS76 KHNX 212217
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
317 PM PDT SUN OCT 21 2012

CAZ099-220400-
/O.NEW.KHNX.WI.Y.0032.121022T1800Z-121023T0300Z/
/O.CON.KHNX.WI.Y.0031.000000T0000Z-121022T0900Z/
SOUTHEASTERN KERN COUNTY DESERT-
317 PM PDT SUN OCT 21 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY...
...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY FOR
THE SOUTHEASTERN KERN COUNTY DESERT. A WIND ADVISORY REMAINS IN
EFFECT UNTIL 2 AM PDT MONDAY FOR THE SOUTHEASTERN KERN COUNTY
DESERT. 

* WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS AROUND 50 
  MPH...ESPECIALLY BELOW MOUNTAIN PASSES AND CANYONS.

* TIMING: WINDS INCREASING AFTER NOON AND CONTINUING INTO THE LATE
  NIGHT HOURS. THE WINDS WILL DIMINISH AFTER MIDNIGHT TONIGHT AND
  ARE EXPECTED TO REDEVELOP DURING BY MONDAY AFTERNOON. 

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...HIGHWAY 14 FROM ROSAMOND TO JAWBONE CANYON...HIGHWAY
  58.

* IMPACTS: GUSTY CROSSWINDS MAY MAKE TRAVEL DIFFICULT FOR HIGH 
  PROFILE VEHICLES...ESPECIALLY BELOW MOUNTAIN PASSES AND 
  CANYONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
30 MPH OR GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-220400-
/O.NEW.KHNX.WI.Y.0032.121022T1800Z-121023T0300Z/
INDIAN WELLS VALLEY-
317 PM PDT SUN OCT 21 2012

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY FOR
THE INDIAN WELLS VALLEY. 

* WINDS:  WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS AROUND 45 
  MPH...ESPECIALLY BELOW MOUNTAIN PASSES AND CANYONS.

* TIMING: LATE MONDAY MORNING THROUGH MONDAY EVENING.

* LOCATIONS INCLUDE: RIDGECREST...CHINA LAKE...AND INYOKERN.

* IMPACTS: GUSTY CROSSWINDS MAY MAKE TRAVEL DIFFICULT FOR HIGH 
  PROFILE VEHICLES...ESPECIALLY BELOW MOUNTAIN PASSES AND 
  CANYONS. ROADS IMPACTED INCLUDE HIGHWAYS 14 AND 178...AS WELL AS
  U.S 395.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BSO

WEATHER.GOV/HANFORD
182 
WWUS76 KHNX 220336
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
836 PM PDT SUN OCT 21 2012

CAZ099-221145-
/O.CAN.KHNX.WI.Y.0031.000000T0000Z-121022T0900Z/
/O.CON.KHNX.WI.Y.0032.121022T1800Z-121023T0300Z/
SOUTHEASTERN KERN COUNTY DESERT-
836 PM PDT SUN OCT 21 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT
MONDAY...

 A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY
FOR THE SOUTHEASTERN KERN COUNTY DESERT.

* WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS AROUND 50 
  MPH...ESPECIALLY BELOW MOUNTAIN PASSES AND CANYONS.

* TIMING: WINDS WILL REDEVELOP BY MONDAY AFTERNOON.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE 

* IMPACTS: GUSTY CROSSWINDS MAY MAKE TRAVEL DIFFICULT FOR HIGH 
  PROFILE VEHICLES...ESPECIALLY BELOW MOUNTAIN PASSES AND 
  CANYONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
30 MPH OR GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-221145-
/O.CON.KHNX.WI.Y.0032.121022T1800Z-121023T0300Z/
INDIAN WELLS VALLEY-
836 PM PDT SUN OCT 21 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT
MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY
FOR THE INDIAN WELLS VALLEY. 

* WINDS: WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS AROUND 45 
  MPH...ESPECIALLY BELOW MOUNTAIN PASSES AND CANYONS.

* TIMING: LATE MONDAY MORNING THROUGH MONDAY EVENING.

* LOCATIONS INCLUDE: RIDGECREST

* IMPACTS: GUSTY CROSSWINDS MAY MAKE TRAVEL DIFFICULT FOR HIGH 
  PROFILE VEHICLES...ESPECIALLY BELOW MOUNTAIN PASSES AND 
  CANYONS. ROADS IMPACTED INCLUDE HIGHWAYS 14 AND 178...AS 
  WELL AS U.S 395. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DUDLEY

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Oct 21, 9:51 AM PDT, 1 hour 29 minutes earlier.

Area forecast discussion, Oct 21, 9:51 AM PDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
951 AM PDT SUN OCT 21 2012

.SYNOPSIS...
A PACIFIC STORM SYSTEM IS CURRENTLY APPROACHING CENTRAL CALIFORNIA
AND WILL MOVE OVER THE AREA TONIGHT...BRINGING A CHANCE OF RAIN AND
HIGHER ELEVATION SNOW. THIS SYSTEM WILL CONTINUE IMPACTING THE AREA
THROUGH AT LEAST TUESDAY...TEMPERATURES ARE EXPECTED TO BE COOLER
FOR THE REMAINDER OF THIS WEEK AS ONSHORE FLOW CONTINUES.

&&

.DISCUSSION...THE MUCH ADVERTISED COOLDOWN IS QUITE EVIDENT THIS
MORNING AS 24-HR TEMP TRENDS ARE AVERAGING 4 TO 9 DEGREES LOWER
THROUGHOUT THE CWA. CONSEQUENTLY...MAX TEMPS TODAY WILL BE MUCH
CLOSER TO MID OCTOBER NORMALS.

A DRY COLD FRONT MOVED THROUGH CENTRAL CA LAST NIGHT AND IN ITS
WAKE A NORTHWESTERLY FLOW HAS PILED UP SOME LOW CLOUDS ALONG THE
NORTH AND WEST FACING SLOPES OF THE KERN COUNTY MOUNTAINS AND THE
WESTERN SLOPES OF THE SIERRA IN TULARE COUNTY. IN THESE AREAS...
CLOUDS WILL BE SLOW TO DISSIPATE TODAY WITH A PERSISTENT UPSLOPE
FLOW. MEANWHILE...HIGH CLOUDS WILL SPREAD SOUTHWARD INTO CENTRAL
CA TODAY. THESE HIGH CLOUDS ARE IN ADVANCE OF ANOTHER COLD FRONT
THAT IS SLATED TO MOVE SOUTHWARD THROUGH OUR CWA MONDAY.

PRECIPITATION ASSOCIATED WITH THE NEXT COLD FRONT WILL BE MOSTLY
CONFINED TO THE SOUTHERN SIERRA...ESP NORTH OF KINGS CANYON. THE
HEAVIEST PRECIP WILL BE UP NEAR YOSEMITE WHERE JET DYNAMICS AND
OROGRAPHIC LIFT WILL BE MORE PRONOUNCED. MODEL QPF AND RFC QPF
WOULD SUPPORT A WINTER WEATHER ADVISORY IN THIS AREA FROM LATE
TONIGHT THROUGH MONDAY. PRECIP AMOUNTS MIGHT BE TOO LOW FARTHER
SOUTH TO WARRANT AN ADVISORY. HOWEVER...THE ENTIRE SIERRA CREST
WILL BE IMPACTED BY STRONG WINDS AND SNOW SHOWERS TONIGHT THROUGH
MONDAY WITH A DEFINITIVE CHANGE TO WINTRY WEATHER.

IN THE SJ VLY...PRECIP LATE TONIGHT AND MONDAY WILL BE NOMINAL
AT BEST...PROBABLY NOT AMOUNTING TO MORE THAN FIVE HUNDREDTHS
IN MERCED COUNTY WITH SPRINKLES ELSEWHERE. EVEN IN THE SIERRA
FOOTHILLS...PRECIP WILL BE RATHER LIGHT...HOWEVER...SOME UPSLOPE
ENHANCEMENT COULD SQUEEZE OUT A TENTH TO MAYBE A QUARTER OF AN
INCH BY MONDAY EVENING.

THE MODELS BRING ANOTHER COLD FRONT INTO THE CWA ON TUESDAY.
THIS PARTICULAR FRONT APPEARS AS THOUGH IT WILL BE GREATLY
LIMITED ON MOISTURE SO WOULD EXPECT MOSTLY A REJUVENATION OF
OROGRAPHICALLY INDUCED SHOWERS IN THE UPSLOPE REGIONS OF OUR CWA
BY TUESDAY AFTERNOON WITH AT MOST AN ISOLATED SHOWER OR SOME
SPRINKLES IN THE SJ VLY.

IN THE KERN COUNTY DESERT...DRY WEATHER WILL PREVAIL THROUGH
TUESDAY. HOWEVER...AS THE UPPER LEVEL JET SETTLES SOUTHWARD...
WESTERLY WINDS WILL RAMP UP TO ADVISORY LEVELS BY MONDAY AFTN
AND EVENING. DESPITE A BRIEF LULL MONDAY NIGHT...WINDS WILL
REMAIN VERY BLUSTERY THROUGH TUESDAY EVENING...IF NOT LONGER. A
WIND ADVISORY WILL BE ISSUED LATER TODAY IN THIS REGION FOR MONDAY
AFTN/EVE. FUTURE SHIFTS MAY NEED TO EXTEND THIS WIND ADVISORY
THROUGH TUESDAY.

THE MODELS FORECAST YET ANOTHER COLD FRONT TO MOVE THROUGH THE CWA
WEDNESDAY AFTERNOON AND EVENING BUT THERE IS SOME UNCERTAINTY AS
TO HOW FAR SOUTH ITS MOISTURE AND DYNAMICS GET. AT THIS TIME...IT
LOOKS AS THOUGH THE BEST CHANCE OF SHOWERS WITH THIS FRONT WILL BE
NORTH OF FRESNO COUNTY...BUT NONE OF THE MODELS SEEM TO AGREE ON
WHERE THE SOUTHERN EXTENT OF MEASURABLE PRECIP WILL BE. NONETHELESS...
THIS SYSTEM WILL SUPPORT GOOD OROGRAPHIC LIFT WITH ADDITIONAL PRECIP
OVER THE SIERRA MAINLY NORTH OF KINGS CANYON WEDNESDAY INTO WED NIGHT.
THERE IS MUCH HIGHER CONFIDENCE THAT MAX TEMPS WILL RUN COOLER THAN
NORMAL AND SKIES WILL REMAIN MOSTLY CLOUDY THROUGHOUT MUCH OF THE
CWA MONDAY THROUGH WEDNESDAY.

THE MODELS FORECAST A NORTHWESTERLY ALOFT TO CONTINUE OVER CENTRAL
CA THURSDAY THROUGH SATURDAY. DURING THIS TIME...TEMPS WILL BE SLOW
TO MODERATE BUT MIGHT RECOVER TO SEASONABLE LEVELS BY SATURDAY.
UPPER LEVEL DISTURBANCES EMBEDDED IN THE NORTHWESTERLY FLOW COULD
BRUSH THE NORTHERNMOST PORTION OF THE CWA WITH SOME LIGHT PRECIP
THURSDAY AND PERHAPS AGAIN SATURDAY (GFS SOLN ONLY). AFTERWARD...
THE MODELS BUILD AN EPAC RIDGE EASTWARD INTO CA FOR DRY AND WARMER
WEATHER NEXT SUNDAY.

&&

.PREV DISCUSSION... /ISSUED 350 AM PDT SUN OCT 21 2012/

DISCUSSION...
INITIAL COLD FRONT HAS JUST PASSED THROUGH THE FA. UPSLOPE CLOUDS
ARE RAPIDLY DEVELOPING ALONG THE EAST AND SOUTH END OF THE SJV
ATTM. THE LOW CENTER WELL TO THE NORTH WILL SWING ANOTHER COLD
FRONT INTO THE REGION LATER TONIGHT AND INTO EARLY MORNING ON
SUNDAY. MODELS CONTINUE TO LIFT THE BULK OF THE QPF NORTH OF OUR
CWA AND WE ONLY CARRYING A SPECIAL WEATHER STATEMENT FOR MONDAY.
IT STILL REMAINS VERY MARGINAL FOR ANY TYPE OF WINTER WEATHER
STATEMENT AT THIS TIME. THE DELINEATION FROM HEAVY SNOW TO NO SNOW
IS VERY SHARP AND RUNS RIGHT ALONG OUR NRN BORDER WITH STO.

ALL OF THE MODELS ARE BACKING OFF ANY SIGNIFICANT PRECIP EVENT FOR
THE CENTRAL CA INTERIOR AND ARE ALSO BACKING OFF ANY WIND EVENT
FOR THE SJV AND WILL BE ONLY MARGINAL FOR THE KERN COUNTY
MOUNTAINS. ACCUMULATIVE PRECIP FROM THE GFS IS INDICATING THAT THE
PRECIP WILL BE CONFINED FROM FRESNO COUNTY NORTH AND WITH
GENERALLY LIGHT AMOUNTS.

WE ARE PLANNING ON HOLDING ON TO THE SPS FOR NOW AS THE EVENT
UNFOLDS AND SEE WHAT THE NEW MODEL RUNS SHOW TODAY.

THE REMAINDER OF THE WEEK LOOKS TO BE COOL AND PARTLY CLOUDY AS
ONSHORE FLOW WILL CONTINUE INTO NEXT WEEKEND. TH E ECMWF IS
PAINTING SOME QPF ACROSS THE NRN PORTION FO THE SJV AND INTO
YOSEMITE WED NIGTH AND INTO THURS.

&&

.AVIATION...
AREAS OF IFR CONDITIONS OVER THE TEHACHAPI MOUNTAINS AND ALONG THE
TULARE COUNTY FOOTHILLS THROUGH 20Z. AREAS MVFR CIGS DEVELOPING OVER
THE SOUTHERN SIERRA MAINLY NORTH OF KINGS CANYON AFTER 00Z
MONDAY...THEN CLOUD COVER THICKENING WITH LOWERING CIGS AND AREAS
OF MOUNTAIN OBSCURATION AFTER 06Z. OTHERWISE...VFR CONDITIONS CAN BE
EXPECTED ACROSS THE CENTRAL CALIFORNIA INTERIOR THROUGH 18Z MONDAY.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS MEDIUM.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.

THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

PUBLIC...DURFEE
PREVIOUS DISCUSSION...JDB
AVN/FW...JEB
SYNOPSIS...BSO

WEATHER.GOV/HANFORD
Hazardous weather outlook, Oct 21, 5:09 AM PDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
509 AM PDT SUN OCT 21 2012

CAZ089>099-221215-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
509 AM PDT SUN OCT 21 2012

...MUCH COOLER WITH RAIN AND HIGHER ELEVATION SNOW EARLY NEXT
WEEK...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF INTERIOR CENTRAL
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM ORIGINATING IN THE GULF OF ALASKA WILL INTENSIFY
AND REMAIN ANCHORED OFF THE PACIFIC NORTHWEST COAST DURING THE
NEXT FEW DAYS. ALTHOUGH THE STORM REMAINS WELL TO OUR NORTH...IT
WILL BRING A COUPLE OF COLD FRONTS THROUGH THE CENTRAL CALIFORNIA
INTERIOR EARLY IN THE WEEK ACCOMPANIED BY SHOWERS AND GUSTY WINDS
OVER THE HIGHER TERRAIN.

SEE THE SPECIAL WEATHER STATEMENT /SFOSPSHNX/ OR /WWUS86/ ISSUED
BY THE NATIONAL WEATHER SERVICE FORECAST OFFICE HANFORD FOR MORE
DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STORM SYSTEM ORIGINATING IN THE GULF OF ALASKA WILL INTENSIFY
AND REMAIN ANCHORED OFF THE PACIFIC NORTHWEST COAST DURING THE
NEXT FEW DAYS. ALTHOUGH THE STORM REMAINS WELL TO OUR NORTH...IT
WILL BRING A COUPLE OF COLD FRONTS THROUGH THE CENTRAL CALIFORNIA
INTERIOR EARLY IN THE WEEK ACCOMPANIED BY SHOWERS AND GUSTY WINDS
OVER THE HIGHER TERRAIN.

SEE THE SPECIAL WEATHER STATEMENT /SFOSPSHNX/ OR /WWUS86/ ISSUED
BY THE NATIONAL WEATHER SERVICE FORECAST OFFICE HANFORD FOR MORE
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 12:16 PM PDTWinter Storm WarningHNX32 hr
Oct 21, 3:17 PM PDTWind AdvisoryHNX29 hr

Nearby

Wind Advisories in California, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.